Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: re-starting strattera-- Day2 bookgurl99

Posted by fallsfall on July 10, 2003, at 7:49:59

In reply to Re: re-starting strattera-- Day2, posted by bookgurl99 on July 9, 2003, at 21:58:32

I get headaches sometimes (still - I've been taking it since February). The headaches aren't all the time, but when they occur they are often bad enough that Tylenol isn't enough. I have a prescription pain reliever that is strong enough. Take the Tylenol/whatever when you FIRST feel the headache - don't wait.

It sounds like you are feeling a big mood adjustment. Give it a little time to get used to it before you decide you don't like it. Changes are always weird.

Good luck. The beginning is hard with Strattera, but it can be a really good drug.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fallsfall thread:133458
URL: http://www.dr-bob.org/babble/20030708/msgs/240514.html